# SDR SIMA1691

- Difficulty date: June 17, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: ML1317
- Condition: Inoperative
- Location: Emergency Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4080 - ORD - GROUND FLOOR LIGHT ON MAIN EMERGENCY DOOR IS INOPERATIVE.  REMOVED AND REPLACED FLOOD LIGHT ON MAIN EMERGENCY DOOR.  OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
